# SDR DALA2014122206672

- Difficulty date: December 16, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 12L BS 1437.  REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-5, SRM 53-02, FIG 18, & 51-10-4.
